# SDR DXTA2025010701846

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N234QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6097
- Aircraft time: 6,840 hours, 3,778 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 39325
- Part serial: H165508
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 38000 FT. FUEL QUANTITY 12500 FUEL WAS STREAMING OUT OF THE LEFT GRAVITY FUEL CAP.2. RIGHT FUEL CAP: AT 38000 FT. FUEL QUANTITY 12500. FUEL WAS SEEN STREAMING OUT OF RIGHT FUEL CAP. AT 7000 FT FUEL STOPPED STREAMING.  UPON LANDING THERE WAS NO FUEL LEAKING FROM THE WING GRAVITY FUEL CAP.   REPLACED FUEL CAP IAW CL650 AMM 28-11-10
